# SDR AALA202506307826

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 23,061 hours, 10,029 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR REPORTED HARD TO PULL OPEN OR CLOSED. SECURED LOOSE DOOR HINGE HARDWARE.
